Journal of Nonlinear Mathematical Physics

Volume 13, Issue 1, February 2006, Pages 129 - 144

Properties of the Dominant Behaviour of Quadratic Systems

Authors
A MAHARAJ, P G L LEACH
Corresponding Author
A MAHARAJ
Available Online 28 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.1.11How to use a DOI?
Abstract
We study the dominant terms of systems of Lotka-Volterra-type which arise in the the mathematical modelling of the evolution of many divers natural systems from the viewpoint of both symmetry and singularity analyses. The connections between an increase in the amount of symmetry possessed by the system and the possession of the Painlev´e Property are noted. For specific values of the parameters of the system we see that possession of the Painlev´e Property is characterised by a Left Painlev´e Series rather than the more standard Right Painlev´e Series.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 1
Pages
129 - 144
Publication Date
2006/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.1.11How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - A MAHARAJ
AU  - P G L LEACH
PY  - 2006
DA  - 2006/11
TI  - Properties of the Dominant Behaviour of Quadratic Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 129
EP  - 144
VL  - 13
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.1.11
DO  - https://doi.org/10.2991/jnmp.2006.13.1.11
ID  - MAHARAJ2006
ER  -